It seems like you are spending a lot of money every 3 months on Dysport or botox. If you are worried about brow drop, then have you considered a brow lift to remove the muscle and treat the skin laxity. You should consult with you local expert plastic surgeon to discuss options.
Dysport not working
Thank you for your question. Results from Dysport are typically seen within 3 days with maximal improvement at 1-2 weeks. Additional injections may given after 2 weeks to touch up, if needed. I would discuss your concerns with your injector. If you are not satisfied I would recommend getting a second opinion with a Board Certified plastic surgeon.
I'm sorry you aren't happy with your Dysport treatment. Dysport generally will begin working 3-5 days after injection and will be considered in "full effect" at about 2 weeks. If you are still noticing movement at that time, a follow up appointment with your injector is recommended to determine if more product would be beneficial or detrimental. The treatment lasts approximately 3-4 months and will wear off gradually.
Dysport after 3months
Hello and thank you for your questions, and I hope you get the results you desire. Botox and Dysport will typically begin to "kick in" after 4-7 days, but
some may see results earlier. The full effect is usually seen after 7-10 days
so two weeks after your injections is a great time for a follow-up. Additional injections are usually given at 2 weeks if more correction is desired/needed. Botox/Dysport typically last 3-4
months, and after that it begins to slowly wear off. If Dysport/Botox is injected to close to the wrong portions of the peri-ocular musculature, it can drift into unintended areas and cause "eyelid droop" or eyebrow drop. Still it is best to follow up with your injector and discuss your concerns.
Benjamin J. Cousins MD
Board Certified Plastic Surgeon
Dysport not lasting
Dysport and Botox are sometimes metabolized more quickly by some patients, generally, in my experience, runners and those with high metabolic rates. Occasionally, smaller amounts are used in areas such as the forehead to not cause a brow drop or ptosis; these areas will often return to movement sooner which may be the case. However, whenever something doesn't feel right, it is best to get a second opinion. It may be technique related or may unfortunately be your own metabolism. If it seems to be your response to the product, perhaps next time switch to one of the competitor products to see if better results are obtained.
Wrinkles in untreated areas of the face may become more apparent following Dysport
It is difficult to comment without before and after photographs, but sometimes after the injected muscles are neutralized, lines that aren't treated or aren't able to be treated may become more apparent. This is partly because of the contrast between the smooth skin of the treated areas and the untreated areas. It is true that there are areas of the face that should not be injected because of side effects (like drooping of the brows). While your injector may be hesitant to treat the remaining lines, you might consider seeking a second opinion as treatment methods do vary a little between injectors.
Dysport Injections Results
That actually makes sense but we would have to see pictures to see if what you are describing matches with what he is describing. Best, Dr. Emer.